MathSciNet Relay Station
MathSciNet bibliographic data
MR1469919 (98k:60128) 60J55
Wang, H. State classification for a class of measure-valued branching diffusions in a Brownian medium. Probab. Theory Related Fields 109 (1997), no. 1, 39–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement